Publications by Alexandre Karassev

 

  1. Base normal inductive dimension I of cubes (with K.L. Kozlov), preprint.

  2. Reversible spaces and products (with V. Chatyrko), preprint.

  3. Computation of inductive dimensions of product of compacta (with K.L. Kozlov), Topology Appl., to appear, 2014.

  4. (Non)connectedness and (non)homogeneity (with V. Chatyrko), Topology Appl., to appear, 2014.

  5. Alexandroff manifolds and homogeneous continua (with V. Todorov and V. Valov), Canadian Math Bulletin, to appear, 2013.

  6. Maximal metrizable remainders of locally compact spaces (with V. Chatyrko), Topology Appl. 160 (2013), 1292-1297.

  7. On metrizable remainders of locally compact separable metrizable spaces (with V. Chatyrko), Houston J. Math. 39 (4), 2013.

  8. The (dis)connectedness of products in the box topology (with V. Chatyrko), Q&A, 31 (2013) 11-21.

  9. Generalized Cantor manifolds and homogeneity (with P. Krupski, V. Todorov, and V. Valov), Houston J. Math., 38 (2012), no. 2, 583-609.

  10. On homotopical and homological Z_n-sets (with T.Banakh and R.Cauty), Topology Proc., 38 (2011), 29-82

  11. Finite-to-one maps into Euclidean manifolds and spaces with disjoint disks properties (with M. Tuncali and V. Valov), Topology Appl., 157 (2010) 779-788.

  12. Equivalent metrics with some predetermined distances, and applications to spans (with Logan Hoehn), Colloq. Math. 114 (2009), no. 1, 135-153.

  13. Michael's problem and weakly infinite-dimensional spaces, Topology Appl., 155 (2008), no. 15, 1694-1698.

  14. Dimension of maps, universal spaces, and homotopy (with V. Valov), Modern Math. and its Appl., Georgian Acad. Sci. (in Russian); transl. in J. Math. Sci. 155, Issue 4 (2008).

  15. Topology in North Bay: some problems in continuum theory, dimension theory, and selections (with M .Tuncali and V. Valov), a chapter in the "Open Problems in Topology II" (Edited by Elliott Pearl), 2007, Elsevier

  16. Root closed function algebras on compacta of large dimension (with N. Brodskiy, J. Dydak, and K. Kawamura), Proc. Am. Math. Soc., 135 (2007), no. 2, 587-596.

  17. Extension dimension and quasi-finite CW complexes (with V. Valov), Topology Appl., 153 (2006), no. 17, 3241-3254.

  18. On two problems in extension theory, Topology Appl. 153 (2006), no. 10, 1609-1613.

  19. Universal absolute extensors in extension theory (with V. Valov), Proc. Amer. Math. Soc. 134 (2006), no. 8, 2473-2478.

  20. On commutative and noncommutative C*-algebras with the approximate n-th root property
    (with A.Chigogidze, K. Kawamura, and V. Valov), Bull. Austral. Math. Soc.72 (2005), no. 2, 197-212.

  21. The Urysohn identity for closed subsets of some nonmetrizable manifolds, Topology Proc. 28 (2004), no. 2, 579-585.

  22. Real rank and squaring mapping for unital C*-algebras (with A. Chigogidze and M. Rordam). Proc. Am. Math. Soc. 132 (2004), 783-788.

  23. Topological model categories generated by finite complexes (with A. Chigogidze). Monatshefte fur Mathematik 139 (2003), no. 2, 129-150.

  24. Approximations and selections of multivalued mappings of finite-dimensional spaces (with N. Brodsky and A. Chigogidze) JP Journal of Geometry and Topology 2 (2002), no.1, 29 - 73.

  25. On extension dimension and [L]-homotopy (2002) Ph. D. Thesis.

  26. On [L]-homotopy groups. JP Journal of Geometry and Topology 3 (2001), no. 3, 301 - 310.

  27. Topological semigroups and universal spaces related to extension dimension (with A.Chigogidze and M. Zarichnyi) Mat. Stud. 16, No. 2 (2001), 195 - 198.

  28. An in nite-dimensional 4-manifold of nite cohomological dimension with the continu-
    um hypothesis. Mat. Zametki 66 (1999), no. 5, 664{670 (Russian); English translation
    in Mathematical Notes 66 (1999), no. 5.

  29. On the inductive dimension of subsets of some nonmetrizable manifolds. Vestnik Moskov. Univ. Ser. I Mat. Mekh. (1997) no. 5, 11 - 14 (Russian); English translation in Moscow Univ. Math. Bull. 52 (1997), no. 5, 11-13.